# SDR CA031126001

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,867 hours
- Engine: Allsn 250C20B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3510541
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) REFERENCE AIRCRAFT SB 351 054 AIRFRAME FUEL FILTER SUBSTITUTION.  FUEL LINE PN 351-054-1 LEAKS THROUGH THE STAINLESS STEEL BRAIDED CASING OF THE LINE. MAINTENANCE SUSPECTS THE LINE HAS DETERIORATED WITH AGE. THE LINE WAS MANUFACTURED IN 1994 AND HAS ACCUMULATED NINE YEARS IN SERVICE.
